# SDR UPS803504

- Difficulty date: June 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46112
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3755842502
- Condition: Cracked
- Location: Fs 1230
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C-CHECK, MAINTENANCE FOUND CRACKED BANANA FITTING ON AFT SIDE OF FS 1230, BETWEEN LONGS 33R AND 30R.  REPLACED IAW SRM 51-4-20D.
